Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2012 (2012), Article ID 897106, 6 pages
http://dx.doi.org/10.1155/2012/897106
Research Article

Interval and Point Estimators for the Location Parameter of the Three-Parameter Lognormal Distribution

Department of Mathematics and Statistics, Florida International University, Miami, FL 33199, USA

Received 29 February 2012; Revised 26 June 2012; Accepted 2 July 2012

Academic Editor: Xiaohu Li

Copyright © 2012 Zhenmin Chen and Feng Miao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kanefuji and K. Iwase, “Estimation for a scale parameter with known coefficient of variation,” Statistical Papers, vol. 39, no. 4, pp. 377–388, 1998. View at Google Scholar · View at Scopus
  2. A. L. Sweet, “On the hazard rate of the lognormal distribution,” IEEE Transactions on Reliability, vol. 39, no. 3, pp. 325–328, 1990. View at Publisher · View at Google Scholar · View at Scopus
  3. E. L. Crow and K. Shimizu, Lognormal Distributions: Theory and Applications, Marcel Dekker, New York, NY, USA, 1988.
  4. Y. Komori and H. Hirose, “Easy estimation by a new parameterization for the three-parameter lognormal distribution,” Journal of Statistical Computation and Simulation, vol. 74, no. 1, pp. 63–74, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. V. P. Singh, J. F. Cruise, and M. Ma, “A comparative evaluation of the estimators of the three-parameter lognormal distribution by Monte Carlo simulation,” Computational Statistics and Data Analysis, vol. 10, no. 1, pp. 71–85, 1990. View at Google Scholar · View at Scopus
  6. J. F. Eastham, V. N. LaRiccia, and J. H. Schuenemeyer, “Small sample properties of the maximum likelihood estimators for an alternative parameterization of the three-parameter lognormal distribution,” Communications in Statistics B, vol. 16, pp. 871–884, 1987. View at Google Scholar
  7. A. C. Cohen, B. J. Whitten, and Y. Ding, “Modified moment estimation for the three-parameter lognormal distribution,” Journal of Quality Technology, vol. 17, pp. 92–99, 1985. View at Google Scholar
  8. M. Chieppa and P. Amato, “A new estimation procedure for the three-parameter lognormal distribution,” Statistical Distributions in Scientific Work, vol. 5, pp. 133–140, 1981. View at Google Scholar
  9. D. A. Griffiths, “Interval estimation for the three-parameter lognormal distribution via the likelihood function,” Applied Statistics, vol. 29, pp. 58–68, 1980. View at Google Scholar
  10. A. C. Cohen and B. J. Whitten, “Estimation in the three-parameter lognormal distribution,” Journal of the American Statistical Association, vol. 75, pp. 399–404, 1980. View at Google Scholar
  11. C. Chen, “Tests of fit for the three-parameter lognormal distribution,” Computational Statistics and Data Analysis, vol. 50, no. 6, pp. 1418–1440, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. R. R. Bahadur, “A note on quantiles in large samples,” Annuals of Mathematical Statistics, vol. 37, pp. 577–580, 1966. View at Google Scholar
  13. P. Embrechts, C. Kluppelberg, and T. Mikosh, Modeling Extremal Events for Insurance and Finance, Springer, 1977.